# SDR UIEA2019053004356

- Difficulty date: May 31, 2019
- Submitted: May 31, 2019
- Operation: Air carrier
- Aircraft: N1321A
- Make and model: Boeing 767306
- Aircraft serial: 27957
- Aircraft time: 84,167 hours, 19,762 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Not Reported
- Condition: Malfunctioned
- Location: Apu
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

APU NO DUCT PRESSURE.( TRANSFERRED TO MDDR# 112450 MEL 49-11-01A CAT C. DUE 10JAN19. )
